# SDR USAA030236

- Difficulty date: October 1, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 36,295 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 24 INCH, BS 700, LBL 50 CABIN FLOOR LEVEL.  REPAIRED FOR TYPICAL REPAIR 53-15-01.  CORROSION LEVEL 1.  (M)
